# SDR VNAA202403230016

- Difficulty date: February 5, 2024
- Submitted: March 23, 2024
- Operation: Air carrier
- Aircraft: N573NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15362
- Aircraft time: 20,220 hours, 18,070 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6905361134
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON EXTERNAL FUSELAGE SKIN IN AREA COVERED BY RH VENTRAL FIN FAIRING.    DENTS ON EXTERNAL FUSELAGE SKIN IN AREA COVERED BY RH VENTRAL FIN FAIRING WERE REPAIRED PER  REO 690-53-61-1349 REV --
